# SDR CALA2024091302415

- Difficulty date: August 26, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: 143N5410UA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FO UND DURING AGING AIRCRAFT INSP ON R2 DOOR THRESHOLD UNDEER DRAIN SCUPPER.
